MAUDE Adverse Event Report: CORDIS CORPORATION 6F .070 XB RCA 100CM; CATHETER, PERCUTANEOUS

CORDIS CORPORATION 6F .070 XB RCA 100CM; CATHETER, PERCUTANEOUS
Model Number 67012600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17725671 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the connected part of the 6f x.070¿ x 100cm extra back-up (xb) right coronary artery (rca) vista brite tip guiding catheter (gc) had a leaked during prep.There was no reported patient injury.The device was stored as per the labeling.The device was not resterilized and was prepped following instructions for use (ifu).There were leakage anomalies noted when the device was taken out of the package and when pulled from the packaging by the hub.Other additional procedural details were requested but are unknown.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g4, g7, h2, h3and h6 have been updated accordingly.As reported, the connected part of the 6f vista brite tip guiding catheter (gc) had a leak during prep.There was no reported patient injury.The device was stored as per the labeling.The device was not resterilized and was prepped following instructions for use (ifu).There were leakage anomalies noted when the device was taken out of the package and when pulled from the packaging by the hub.Other additional procedural details were requested but are unknown.The device was not returned for evaluation.A product history record (phr) review of lot 17725671 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Based on the information provided, it is not possible to draw a clinical conclusion between the device and the reported event.Without the return of the device for analysis, the reported customer event ¿luer hub ¿ catheters - leakage - during prep¿ could not be confirmed and the exact root cause could not be determined.Handling factors might have contributed to this issue.According to the ifu, which is not intended as a mitigation, ¿store in a cool, dark, dry place.Do not use open or damaged packages.Use prior to the ¿use by¿ date.Do not resterilize.Do not expose to organic solvents.Inspect the guiding catheter before use to verify that its size, shape and condition are suitable for the specific procedure.Inspect the guiding catheter upon removal from packaging to verify that it is undamaged.Warning: do not use a guiding catheter that has been damaged in any way.If damage is detected, replace with an undamaged guiding catheter.Prior to use, flush the guiding catheter lumen with a heparinized saline solution.¿ neither the phr review nor the information available suggests that the event reported by the customer could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken at this time.

Brand Name
6F .070 XB RCA 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key9607919
Report Number9616099-2020-03490
Device Sequence Number10909110
Product Code DQY
UDI-Device Identifier20705032020654
UDI-Public20705032020654
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model Number67012600
Device Catalogue Number67012600
Device Lot Number17725671
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer02/11/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight75